Alert archive / Utah / Winter Weather Advisories in 2014
Winter Weather Advisory 21, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this winter weather advisory at Oct 31, 2014, 2:40 PM MDT. It took effect at Nov 1, 2014, 12:00 AM MDT. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2014, 2:40 PM MDT (20:40 UTC)
- In effect from
- Nov 1, 2014, 12:00 AM MDT
- Expired
- Nov 3, 2014, 9:04 AM MST
- In force
- 58 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
367 WWUS45 KSLC 312040 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 240 PM MDT FRI OCT 31 2014 UTZ007>010-517-518-011200- /O.NEW.KSLC.WW.Y.0021.141101T0600Z-141102T0400Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY...SCOFIELD...COVE FORT...KOOSHAREM... FISH LAKE...LOA...PANGUITCH...BRYCE CANYON 240 PM MDT FRI OCT 31 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM MDT SATURDAY. * AFFECTED AREA...THE MOUNTAINS OF UTAH. * WINDS...SOUTHWEST WINDS GUSTING IN EXCESS OF 60 MPH IS FORECAST TO DEVELOP TONIGHT AND LAST THROUGH SATURDAY EVENING. * SNOW ACCUMULATIONS...SNOW WILL DEVELOP LATER SATURDAY. BY THE END OF SATURDAY EVENING...2 TO 6 INCHES OF SNOWFALL IS FORECAST. * SNOW LEVELS...BEGINNING AROUND 9000 FEET SATURDAY MORNING...FALLING TO 6500 FEET BY SATURDAY EVENING. * IMPACTS...THIS EARLY SEASON STORM SYSTEM IS EXPECTED TO BRING A COMBINATION OF STRONG WIND AND ACCUMULATING SNOWFALL TO UTAHS MOUNTAINS. WHILE THE STRONG WINDS WILL BEGIN TONIGHT...THE SNOW IS NOT EXPECTED TO DEVELOP UNTIL LATER SATURDAY. BLOWING SNOW MAY CAUSE REDUCED VISIBILITY BY SATURDAY AFTERNOON AND EVENING. SNOW MAY ACCUMULATE ON HIGH ELEVATION ROADS CAUSING SLUSH TO DEVELOP...ESPECIALLY ON SEASONAL HIGH ELEVATION PASSES THAT HAVE NOT BEEN CLOSED YET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
8 follow-up statements
636 WWUS45 KSLC 010032 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 632 PM MDT FRI OCT 31 2014 UTZ007>010-517-518-011300- /O.CON.KSLC.WW.Y.0021.141101T0600Z-141102T0400Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY...SCOFIELD...COVE FORT...KOOSHAREM... FISH LAKE...LOA...PANGUITCH...BRYCE CANYON 632 PM MDT FRI OCT 31 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM MDT SATURDAY... * AFFECTED AREA...THE HIGHER ELEVATIONS OF UTAHS MOUNTAINS. * WINDS...SOUTHWEST WINDS GUSTING IN EXCESS OF 60 MPH ARE FORECAST TO DEVELOP TONIGHT AND LAST THROUGH SATURDAY EVENING. THE STRONGEST WINDS ARE EXPECTED TO AFFECT MAINLY OPEN AREAS AT HIGHER ELEVATIONS. * SNOW ACCUMULATIONS...SNOW WILL DEVELOP SATURDAY AFTERNOON WITH 2 TO 6 INCHES OF SNOWFALL BY LATE SATURDAY EVENING. THE BULK OF THIS ACCUMULATION IS EXPECTED TO BE ABOVE ABOUT 8000 FEET. * SNOW LEVELS...BEGINNING AROUND 9000 FEET THEN FALLING TO 6500 FEET BY LATE SATURDAY EVENING. * IMPACTS...A COMBINATION OF STRONG WIND AND ACCUMULATING SNOWFALL WILL IMPACT THE HIGHER ELEVATIONS OF UTAHS MOUNTAINS SATURDAY AFTERNOON INTO SATURDAY EVENING. FALLING AND BLOWING SNOW WILL REDUCE VISIBILITY ACROSS THE HIGHER PASSES BY SATURDAY AFTERNOON. SLUSHY ACCUMULATION IS EXPECTED ON HIGH ELEVATION ROADS...ESPECIALLY ON SEASONAL HIGH ELEVATION PASSES THAT HAVE NOT BEEN CLOSED YET SUCH AS THE MIRROR LAKE HIGHWAY IN THE WESTERN UINTA MOUNTAINS AND ROUTES NEAR BRIAN HEAD IN THE SOUTHERN UTAH MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING ACROSS HIGHER ELEVATIONS PASSES...ESPECIALLY IN OPEN AREAS. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
021 WWUS45 KSLC 011120 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 520 AM MDT SAT NOV 1 2014 UTZ007>010-517-518-011800- /O.CON.KSLC.WW.Y.0021.000000T0000Z-141102T0400Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY...SCOFIELD...COVE FORT...KOOSHAREM... FISH LAKE...LOA...PANGUITCH...BRYCE CANYON 520 AM MDT SAT NOV 1 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... * AFFECTED AREA...THE HIGHER ELEVATIONS OF UTAHS MOUNTAINS. * WINDS...SOUTHERLY WINDS GUSTING IN EXCESS OF 60 MPH ARE FORECAST WILL CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS ARE EXPECTED TO AFFECT MAINLY OPEN AREAS AT THE HIGHER ELEVATIONS. * SNOW ACCUMULATIONS...SNOW WILL DEVELOP BY THIS AFTERNOON WITH 2 TO 6 INCHES OF SNOWFALL BY LATE SATURDAY EVENING. THE BULK OF THIS ACCUMULATION IS EXPECTED TO BE ABOVE ABOUT 8000 FEET. * SNOW LEVELS...BEGINNING AROUND 9000 FEET THEN FALLING TO 6500 FEET BY LATE THIS AFTERNOON. * IMPACTS...THE COMBINATION OF STRONG WIND AND ACCUMULATING SNOWFALL WILL IMPACT THE HIGHER ELEVATIONS OF UTAHS MOUNTAINS THROUGH THIS EVENING. SNOW AND BLOWING SNOW WILL REDUCE VISIBILITY ACROSS THE HIGHER PASSES DURING THE AFTERNOON. SLUSHY ACCUMULATIONS ARE EXPECTED ON HIGH ELEVATION ROADS...ESPECIALLY ON SEASONAL HIGH ELEVATION PASSES THAT HAVE NOT BEEN CLOSED YET SUCH AS THE MIRROR LAKE HIGHWAY IN THE WESTERN UINTA MOUNTAINS AND ROUTES NEAR BRIAN HEAD IN THE SOUTHERN UTAH MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING ACROSS HIGHER ELEVATIONS PASSES...ESPECIALLY IN OPEN AREAS. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
645 WWUS45 KSLC 012046 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 246 PM MDT SAT NOV 1 2014 UTZ007>010-517-518-020400- /O.EXT.KSLC.WW.Y.0021.000000T0000Z-141103T0400Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY...SCOFIELD...COVE FORT...KOOSHAREM... FISH LAKE...LOA...PANGUITCH...BRYCE CANYON 246 PM MDT SAT NOV 1 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 PM MST SUNDAY... * AFFECTED AREA...THE MOUNTAINS OF UTAH. * WINDS...SOUTHERLY WINDS GUSTING IN EXCESS OF 60 MPH WILL CONTINUE THROUGH THIS EVENING. * SNOW ACCUMULATIONS...SNOW WILL DEVELOP THIS AFTERNOON...AND CONTINUE AT TIMES THROUGH SUNDAY EVENING. BY SUNDAY EVENING...4 TO 8 INCHES OF SNOWFALL IS EXPECTED MAINLY ABOVE 8000 FEET. * SNOW LEVELS...AROUND 8000 FEET LATE THIS AFTERNOON...FALLING BELOW 6500 FEET TONIGHT. * IMPACTS...THE COMBINATION OF STRONG WIND AND ACCUMULATING SNOWFALL WILL IMPACT THE HIGHER ELEVATIONS OF UTAHS MOUNTAINS THROUGH THIS WEEKEND. SNOW AND BLOWING SNOW WILL REDUCE VISIBILITY ACROSS THE HIGHER PASSES AT TIMES. SLUSHY ACCUMULATIONS ARE EXPECTED ON HIGH ELEVATION ROADS... ESPECIALLY ON SEASONAL HIGH ELEVATION PASSES THAT HAVE NOT BEEN CLOSED YET SUCH AS THE MIRROR LAKE HIGHWAY IN THE WESTERN UINTA MOUNTAINS AND ROUTES NEAR BRIAN HEAD IN THE SOUTHERN UTAH MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING ACROSS HIGHER ELEVATIONS PASSES...ESPECIALLY IN OPEN AREAS. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ ROGOWSKI/SCHOENING FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
155 WWUS45 KSLC 020101 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 701 PM MDT SAT NOV 1 2014 UTZ007>010-517-518-021200- /O.CON.KSLC.WW.Y.0021.000000T0000Z-141103T0400Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY...SCOFIELD...COVE FORT...KOOSHAREM... FISH LAKE...LOA...PANGUITCH...BRYCE CANYON 701 PM MDT SAT NOV 1 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST SUNDAY... * AFFECTED AREA...THE MOUNTAINS OF UTAH. * SNOW ACCUMULATIONS...SNOW SHOWERS WILL CONTINUE AT TIMES THROUGH SUNDAY EVENING. BY SUNDAY EVENING... 4 TO 8 INCHES OF SNOWFALL IS EXPECTED MAINLY ABOVE 8000 FEET. * SNOW LEVELS...AROUND 7500 FEET THIS EVENING...FALLING BELOW 6500 FEET TONIGHT. * IMPACTS...ACCUMULATING SNOWFALL WILL IMPACT THE HIGHER ELEVATIONS OF UTAHS MOUNTAINS THROUGH THIS WEEKEND. SNOW AND BLOWING SNOW WILL REDUCE VISIBILITY ACROSS THE HIGHER PASSES AT TIMES. SLUSHY ACCUMULATIONS ARE EXPECTED ON HIGH ELEVATION ROADS... ESPECIALLY ON SEASONAL HIGH ELEVATION PASSES THAT HAVE NOT BEEN CLOSED YET SUCH AS THE MIRROR LAKE HIGHWAY IN THE WESTERN UINTA MOUNTAINS AND ROUTES NEAR BRIAN HEAD IN THE SOUTHERN UTAH MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING ACROSS HIGHER ELEVATIONS PASSES...ESPECIALLY IN OPEN AREAS. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
595 WWUS45 KSLC 021038 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 338 AM MST SUN NOV 2 2014 UTZ007>010-517-518-021900- /O.CON.KSLC.WW.Y.0021.000000T0000Z-141103T0400Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY...SCOFIELD...COVE FORT...KOOSHAREM... FISH LAKE...LOA...PANGUITCH...BRYCE CANYON 338 AM MST SUN NOV 2 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... * AFFECTED AREA...THE MOUNTAINS OF UTAH. * SNOW ACCUMULATIONS...LIGHT SNOW THIS MORNING WILL INCREASE IN INTENSITY THIS AFTERNOON THROUGH THIS EVENING. ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED...MAINLY ABOVE 8000 FEET. * IMPACTS...ACCUMULATING SNOWFALL WILL IMPACT THE HIGHER ELEVATIONS OF UTAHS MOUNTAINS THROUGH THIS EVENING. SLUSHY ACCUMULATIONS ARE EXPECTED ON HIGH ELEVATION ROADS...ESPECIALLY ON SEASONAL HIGH ELEVATION PASSES THAT HAVE NOT BEEN CLOSED YET FOR THE WINTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW ACCUMULATIONS WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AT THE HIGHER MOUNTAIN PASSES. USE CAUTION WHILE DRIVING. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
341 WWUS45 KSLC 022202 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 302 PM MST SUN NOV 2 2014 UTZ007>009-031200- /O.EXT.KSLC.WW.Y.0021.000000T0000Z-141103T1700Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY 302 PM MST SUN NOV 2 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 AM MST MONDAY... * AFFECTED AREA...THE WASATCH AND WESTERN UINTA MOUNTAINS. * SNOW ACCUMULATIONS...PERIODS OF SNOW WILL CONTINUE OVERNIGHT INTO MONDAY MORNING. ADDITIONAL ACCUMULATIONS OF 3 TO 6 INCHES CAN BE EXPECTED. * IMPACTS...ACCUMULATING SNOWFALL WILL IMPACT THE HIGHER ELEVATIONS OF UTAHS NORTHERN MOUNTAINS THROUGH MONDAY MORNING. SLUSHY ACCUMULATIONS ARE EXPECTED ON HIGH ELEVATION ROADS... ESPECIALLY ON SEASONAL HIGH ELEVATION PASSES THAT HAVE NOT BEEN CLOSED YET FOR THE WINTER...AS WELL AS PARLEYS CANYON INTERSTATE 80 FOR THE MONDAY MORNING COMMUTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW ACCUMULATIONS WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AT THE HIGHER MOUNTAIN PASSES. USE CAUTION WHILE DRIVING. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ UTZ010-517-518-030400- /O.CON.KSLC.WW.Y.0021.000000T0000Z-141103T0400Z/ WASATCH PLATEAU/BOOK CLIFFS-CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...SCOFIELD...COVE FORT...KOOSHAREM... FISH LAKE...LOA...PANGUITCH...BRYCE CANYON 302 PM MST SUN NOV 2 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... * AFFECTED AREA...THE WASATCH PLATEAU...CENTRAL AND SOUTHERN UTAH MOUNTAINS. * SNOW ACCUMULATIONS...PERIODS OF SNOW WILL CONTINUE INTO THIS EVENING. ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED. * IMPACTS...ACCUMULATING SNOWFALL WILL IMPACT THE HIGHER ELEVATIONS OF UTAHS CENTRAL AND SOUTHERN MOUNTAINS THROUGH THIS EVENING. SLUSHY ACCUMULATIONS ARE EXPECTED ON HIGH ELEVATION ROADS... ESPECIALLY ON SEASONAL HIGH ELEVATION PASSES THAT HAVE NOT BEEN CLOSED YET FOR THE WINTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW ACCUMULATIONS WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AT THE HIGHER MOUNTAIN PASSES. USE CAUTION WHILE DRIVING. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ ROGOWSKI/SCHOENING FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
112 WWUS45 KSLC 031116 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 416 AM MST MON NOV 3 2014 UTZ007>009-031700- /O.CON.KSLC.WW.Y.0021.000000T0000Z-141103T1700Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY 416 AM MST MON NOV 3 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING... * AFFECTED AREA...THE WASATCH AND WESTERN UINTA MOUNTAINS. * SNOW ACCUMULATIONS...PERIODS OF LIGHT SNOW WILL CONTINUE THIS MORNING BEFORE TAPERING BY MIDDAY. ADDITIONAL ACCUMULATIONS OF 1 TO 2 INCHES CAN BE EXPECTED...ESPECIALLY WESTERLY ORIENTED TERRAIN AND MOUNTAIN CANYONS FAVORED IN NORTHWEST FLOW. * IMPACTS...ACCUMULATING SNOWFALL WILL IMPACT THE HIGHER ELEVATIONS OF UTAHS NORTHERN MOUNTAINS THIS MORNING. SLUSHY ACCUMULATIONS ARE EXPECTED ON HIGH ELEVATION ROADS...ESPECIALLY ON SEASONAL HIGH ELEVATION PASSES THAT HAVE NOT BEEN CLOSED YET FOR THE WINTER...AND THE UPPER COTTONWOOD CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW ACCUMULATIONS WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AT THE HIGHER MOUNTAIN PASSES. USE CAUTION WHILE DRIVING. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
550 WWUS45 KSLC 031604 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 904 AM MST MON NOV 3 2014 UTZ007>009-031715- /O.CAN.KSLC.WW.Y.0021.000000T0000Z-141103T1700Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY 904 AM MST MON NOV 3 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WINTER WEATHER ADVISORY. A FEW SNOW SHOWERS WILL CONTINUE DURING THE LATE MORNING...BUT ACCUMULATIONS WILL BE LIGHT. THEREFORE...THE WARNING HAS BEEN CANCELLED. $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this winter weather advisory went out at Oct 31, 8:38 AM MDT, 6 hours 2 minutes earlier.
Area forecast discussion, Oct 31, 8:38 AM MDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 838 AM MDT FRI OCT 31 2014 .SYNOPSIS...A MILD AND INCREASINGLY STRONG SOUTHERLY FLOW WILL REMAIN OVER THE AREA THROUGH EARLY SATURDAY. A VIGOROUS PACIFIC STORM SYSTEM WILL REACH UTAH SATURDAY. COOL AND UNSETTLED WEATHER WILL REMAIN OVER THE AREA SATURDAY NIGHT THROUGH EARLY MONDAY. && .DISCUSSION...WATER VAPOR LOOP SHOWS THE RIDGE SHIFTING EAST OF THE ROCKIES AS A TROUGH DEVELOPS ALONG THE WEST COAST. A WEAKENING SOUTHERN PACIFIC SYSTEM IS CURRENTLY LIFTING OVERHEAD. AMDAR 400-250MB WIND OBSERVATIONS REVEAL A CYCLONIC 100-135KT JET OFF THE PACIFIC NORTHWEST. GOES/GPS/RAP/12Z RAOB INDICATE THE PRECIPITABLE WATER VALUE RANGES BETWEEN 0.15" MOUNTAINS...TO 0.40" VALLEYS. TODAY WILL BE THE WARM BEFORE THE STORM. SOUTHERLY WINDS INCREASE IN RESPONSE TO PRESSURE AND HEIGHT FALLS AHEAD OF THE TROUGH. MODESTLY STRONG SOUTHEASTERLY PRESSURE GRADIENT AND 30KT SOUTHERLY FLOW AS SHOWN BY THE RAP SHOULD EQUATE TO CONDITIONS JUST SHY OF WIND ADVISORY ACROSS THE WESTERN VALLEYS THIS AFTERNOON. SOUTHERLY WINDS AND DEEPENING MIXING WILL ALLOW FOR TEMPERATURES TO RISE WELL INTO THE 70S WITH +7C 700MB TEMPERATURES. AFOREMENTIONED WEAKENING WAVE HAS BROUGHT SCATTERED TO AT TIMES BROKEN MID AND HIGH LEVEL CLOUDS. EXPECTING PARTLY TO MOSTLY SUNNY SKIES. INCREASE IN MOISTURE IS INCREASING INSTABILITY ACROSS SOUTHEAST UTAH LATE TODAY...SO MADE POPS NON-ZERO...BUT STILL NO MENTION OF SHOWERS THROUGH SUNSET. PREVIOUS DISCUSSION FOLLOWS... THE COLD CORE EASTERN PACIFIC TROUGH APPROACHING 130W EARLY THIS MORNING WILL BRING A DRAMATIC CHANGE IN TEMPERATURES AND PRECIP THIS WEEKEND. THE AXIS OF THE TROUGH WILL REACH THE WEST COAST THIS EVENING. A VIGOROUS SHORTWAVE ROUNDING THE BASE OF THE TROUGH WILL LIFT NORTHEAST ACROSS SOUTHERN NEVADA EARLY SATURDAY...THEN LIFT QUICKLY NORTH THROUGH UTAH SATURDAY AFTERNOON. THE ASSOCIATED SURFACE COLD FRONT WILL ENTER WESTERN UTAH EARLY SATURDAY...THEN LIFT NORTHEAST WITH THE SHORTWAVE DURING THE DAY. INCREASING FRONTOGENIC FORCING ALONG THIS BOUNDARY LATE SATURDAY MORNING/AFTERNOON ALONG WITH STRONG DYNAMIC LIFT SHOULD EASILY SUPPORT DEEP CONVECTION ALONG THE FRONTAL BOUNDARY. SUBSTANTIAL DEEPENING OF THE SURFACE LOW OVER NORTHEAST NEVADA IN THE AREA OF FAIRLY STRONG UPPER DIVERGENCE SUGGESTS THAT THE STRONGEST CONVECTION WILL EXIST ACROSS NORTHERN UTAH DURING THE AFTERNOON. BESIDES THE CONVECTION WINDS WILL BE A MAJOR ISSUE WITH THIS STORM TONIGHT/SATURDAY. AHEAD OF THE FRONT WE WILL SEE THE TYPICAL INCREASE IN SOUTHERLY WINDS WITH THE FAVORABLE SURFACE GRADIENT AND INCREASING LOW-LEVEL WIND SUPPORT. WINDS COULD APPROACH WIND ADVISORY CRITERIA THIS AFTERNOON...BUT SUSPECT THAT TONIGHT MAY BE THE MORE LIKELY PERIOD FOR THESE STRONGER WINDS. BECAUSE OF THE SOUTHWEST TO NORTHEAST TRACK OF THE SURFACE FRONT...THE STILL STRONG LOW-LEVEL SOUTHWEST FLOW WILL LIKELY MIX DOWN AND CREATE ADDITIONAL STRONG SOUTHERLY WINDS ACROSS THE WESTERN AND NORTHERN VALLEYS SATURDAY LATE MORNING THROUGH MID-AFTERNOON. PATTERN GETS A BIT COMPLICATED FOR THE BALANCE OF THE WEEKEND AS THE EJECTING SHORTWAVE PULLS AWAY IN THE NORTHERN ROCKIES... LEAVING THE MAIN TROUGH HANGING BACK ACROSS THE GREAT BASIN. THE BEST DYNAMIC FORCING WILL SHIFT INTO THE SOUTHERN END OF THE TROUGH OVER NORTHERN ARIZONA/EXTREME SOUTHERN UTAH. THE FOCUS OF ORGANIZED PRECIP WILL REMAIN NEAR THE BAROCLINIC ZONE STRETCHED OUT ALONG A SOUTHWEST TO NORTHEAST AXIS THROUGH THE CENTER OF THE STATE. INCREASING INSTABILITY AS THE COLD AIR SETTLES INTO THE STATE COMBINED WITH DYNAMIC LIFT AND CONVERGENCE INTO THE BAROCLINIC ZONE SHOULD RESULT IN SIGNIFICANT PRECIP NEAR THE BOUNDARY SUNDAY THROUGH SUNDAY NIGHT. NORTH OF THE BAROCLINIC ZONE A DECENT POOL OF COLD/MOIST AIR EXISTS...BUT THE DYNAMIC LIFT MAY TURN OUT TO BE WEAK BETWEEN THE EXITING SYSTEM IN THE NORTHERN ROCKIES AND THE SYSTEM WELL TO THE SOUTH. LOOKING FOR INSTABILITY SHOWERS LATE SATURDAY NIGHT/EARLY SUNDAY...WITH ONE LAST WEAK SHORTWAVE BRINGING SOME ORGANIZATION TO THE PRECIP SUNDAY AFTERNOON AND EVENING. PRECIP TYPE WILL BE SNOW AT THE HIGHER ELEVATIONS...WITH A MIX OF RAIN AND SNOW THROUGHOUT IN THE VALLEYS. INTENSITY OF THE PRECIP WILL LIKELY DETERMINE IF SNOW FALLS IN THE LOWER VALLEYS...WITH MINIMAL ACCUMULATIONS EXPECTED. SOME OROGRAPHIC ENHANCEMENT TO THE SNOWFALL IS POSSIBLE IN THE MOUNTAINS...THOUGH THE MEAN LAYER IS NOT ALL THAT STRONG AND MAY NOT PRODUCE SIGNIFICANT ENHANCEMENT TO SNOW TOTALS. BUILDING HEIGHTS BEGINNING LATE MONDAY SHOULD SIGNAL THE END OF PRECIP BY MONDAY EVENING. THE UPPER RIDGE BUILDING IN FROM THE EASTERN PACIFIC WILL BRING A PERIOD OF DRY AND MILD CONDITIONS BACK TO THE REGION THROUGH MUCH OF THE WEEK. A SERIES OF SHORTWAVES MOVING THROUGH THE NORTHERN ROCKIES WILL SPREAD SOME CLOUDS INTO NORTHERN UTAH...WITH NO REAL THREAT OF ANY SUBSTANTIAL PRECIP DURING THE EXTENDED PERIOD. && .AVIATION...THE SLC TERMINAL WILL SEE VFR CONDITIONS THROUGHOUT THE DAY WITH INCREASING HIGH AND MID LEVEL CLOUDS. WINDS SHOULD BE SOUTHERLY THROUGHOUT THE DAY...WITH GUSTS IN EXCESS OF 30 MPH EXPECTED TO BEGIN BETWEEN 16Z AND 18Z. && .FIRE WEATHER...HIGH PRESSURE HAS STARTED TO SHIFT EAST OVER THE LAST 12 HOURS ALLOWING A STRENGTHENING SOUTHWESTERLY FLOW ALOFT TO DEVELOP THIS MORNING. VERY WARM AND DRY CONDITIONS WILL PERSIST TODAY AS SUCH BUT CHANGES WILL COME SATURDAY INTO EARLY WEEK AS A COLD PACIFIC STORM MOVES THROUGH THE REGION. SOUTHWESTERLY WINDS WILL RAMP UP SIGNIFICANTLY SATURDAY AS A STRONG COLD FRONT PUSHES IN FROM THE WEST. THIS FRONT WILL BRING WIDESPREAD WETTING RAINS AND HIGH ELEVATION SNOW TO MUCH OF THE DISTRICT SATURDAY AFTERNOON INTO THE OVERNIGHT HOURS...AND VERY GUSTY SOUTHWESTERLY WINDS...WITH FOCUS ACROSS THE NORTH. NEW SNOW ACCUMULATIONS WILL GENERALLY STAY ABOVE 8000 FEET WITH UP A TO A COUPLE OF INCHES POSSIBLE. A SECONDARY PIECE OF THE STORM WILL TRACK THROUGH THE FOUR CORNERS REGION SUNDAY INTO MONDAY BRINGING A FOCUSED ROUND OF PRECIP TO THE SOUTHEAST AT THAT TIME. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...ROGOWSKI/CONGER FIRE WEATHER...MERRILL AVIATION...TRAPHAGAN FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Oct 31, 5:34 AM MDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 534 AM MDT FRI OCT 31 2014 UTZ001>016-019>021-517-518-WYZ021-011200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 513 AM MDT FRI OCT 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT INCREASINGLY SOUTHERLY WINDS AND RATHER WARM TEMPERATURES WILL EXIST ACROSS MOST OF THE OUTLOOK AREA TODAY. WINDS WILL BE INCREASING TONIGHT...WITH TEMPERATURES REMAINING UNSEASONABLE WARM TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD AND MOIST PACIFIC STORM SYSTEM WILL IMPACT THE OUTLOOK AREA THIS WEEKEND. THE ASSOCIATED SURFACE COLD FRONT WILL REACH WESTERN UTAH SATURDAY MORNING...THEN TRACK QUICKLY TO THE NORTHEAST SATURDAY AFTERNOON. STRONG SOUTHERLY WINDS WILL EXIST AHEAD OF THE FRONT ACROSS WESTERN AND NORTHERN UTAH SATURDAY MORNING. THIS COLD FRONT WILL GENERATE NUMEROUS SHOWERS ALONG WITH ISOLATED THUNDERSTORMS. NORTHERN UTAH WILL SEE THE STRONGEST SHOWERS AND STORMS SATURDAY AFTERNOON. STRONG AND GUSTY SOUTHERLY WINDS WILL DEVELOP BEHIND THE COLD FRONT FOR SATURDAY AFTERNOON THROUGH EARLY EVENING. COLD AND UNSETTLED CONDITIONS WILL EXIST ACROSS THE OUTLOOK AREA FOR SUNDAY AND MONDAY. TEMPERATURES WILL RANGE FROM 15 TO 25 DEGREES COOLER ON SUNDAY...WITH A FEW LOCATIONS DROPPING AS MUCH AS 30 DEGREES. SHOWERY PRECIPITATION WILL EXIST...WITH THE SOUTHERN AND CENTRAL MOUNTAINS AND ADJACENT VALLEYS THE AREAS MOST LIKELY TO RECEIVE RAIN AND OR SNOW. ACCUMULATING SNOWS ARE EXPECTED AT THE HIGHER ELEVATIONS...WITH SEVERAL INCHES POSSIBLE BEFORE THE STORM EXITS EARLY MONDAY. SOME VALLEY LOCATIONS WILL SEE SIGNIFICANT AMOUNTS OF RAIN...WITH AREAS OF NORTHERN UTAH AND SOUTHWEST WYOMING RECEIVING BOTH RAIN AND SNOW WITH THIS STORM. ACCUMULATIONS IN THE LOWER VALLEYS ARE EXPECTED TO BE MINIMAL AT BEST THROUGH MONDAY MORNING. HIGH PRESSURE WILL RETURN TO THE OUTLOOK AREA BEGINNING MONDAY NIGHT. TEMPERATURES ARE EXPECTED TO TREND UPWARD THROUGH THE WEEK. SHOWERS ARE NOT EXPECTED AFTER MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 2:28 PM MDT | High Wind Warning | SLC | 28 hr | |
| Oct 31, 2:28 PM MDT | Wind Advisory | SLC | 28 hr |
Nearby
Winter Weather Advisories in Utah, 2014Every winter weather advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.